# SDR C8GA20030012

- Difficulty date: May 7, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- Aircraft time: 40,279 hours, 25,289 cycles
- Engine: Pwa JT8D9A
- Engine time: 54,729 hours, 33,164 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 453953
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

THE NR 1 OIL QUANTITY DROPPED TO A .25 GALLON ON DOWNWIND FOR RUNWAY 12R INTO KMSP. INFLIGHT SHUT DOWN OF THE NR 1 ENGINE AS PRECAUTIONARY IN ACCORDANCE WITH CCIA PROCEDURES, ADVISED ATC AND LANDED WITHOUT INCIDENT. AIRCRAFT WAS INSPECTED AND FOUND AN OIL PRESSURE LINE LEAKING AT THE FUEL/OIL COOLER IN THE NR 1 ENGINE. REMOVED AND REPLACED OIL LINE IAW STC INSTALL PROCEDURES IM-727S3HW. OPERATIONAL AND LEAK CHECK NORMAL PER MM 72-00, AND AIRCRAFT RETURNED TO SERVICE.
